# SDR 98ZZZX4717

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N429WM
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1520SA
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Rmi
- Part number: 3137LB63C
- Condition: Malfunctioned
- Location: Cockpit
- Component: Aeronetics
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH LOSS OF 26VAC VOR POWER SOURCE, RMI INDICATED 180 DEGREES OUT.  HOOKED UP ANOTHER RMI OF SAME TYPE AND HAD SAME RESULTS.  NO FLAGS OR OTHER INDICATIONS WERE PRESENT.  SUBMITTER STATED WITH THIS PROBLEM, IF THE PILOT WERE RELYING ON THE RMI FOR NAVIGATION, THE PILOT WOULD NOT KNOW WHETHER THE RMI WAS FAULTY OR ANOTHER INSTRUMENT, AND COULD END UP DANGEROUSLY OFF-COURSE.
